# SDR 29GA2013022795453

- Difficulty date: January 28, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 31,966 hours, 38,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200345
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED CRACK AT LOWER CORNER FOR AIRSTAIR DOOR FUSELAGE SIDE.  REMOVED DAMAGED AREA AND INSTALLED A DOUBLER AND SPLICE REPAIR.
